Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Blood pressure medication and weakness

Premium Questions

Dr.  Luchuo Engelbert Bain MD

what high blood medications are most effective for African americans? ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Chobufo Ditah MD

can my b/p med, be taken with a whole food multivtamin and also cohash and tumeric, the last two are in the multivitmin View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Lilit Baghdasaryan MD

Can I ever eliminate blood pressure medicines? Can I do anything to lower blood pressure? Also, can blood pressure medicines cause a cough? ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Panagiotis Zografakis MD

In your opinion , what is the safest blood pressure medication , with the least side effects? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Pavan Kumar Gupta MD

Mt wife's legs feel weak while walking and she haves to stop. It mainly happens when walking up hill, she has asthma and is on Advair and high blood pressure medication . ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr.  Sagar Makode MD

I am taking ramopril I am 82 and go to the gym every day. It is not reducing my blood pressure ... haven t got a fast heart beat, just high blood pressure) and to be extra cautious with elderly... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr. Praveen Tayal MD

Dr. Christensen, I am on (3) blood pressure medications -- Coreg 25 mg, 2/x day; Lisinopril HCTZ ... but I am feeling weak and out of sorts. Is it dangerous to have such a low blood... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Ashaq Parrey MD

I need to be on blood pressure medicine I am taking lisinopril however I find myself coughing. I ... (I need a medicine that will allow me to do that). 2. I don t want to feel weak during the day. 3. I... View answer

Answered by : Dr. Ashaq Parrey ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

Yes. My husband is on a medication for high blood pressure. he takes by stolid tabs 5mg once a day ... dizzy and weakness. Should he not take the NyQuil? Email address is YYYY@YYYY ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.  Ramakant MD

no diseases or stis. He is on blood pressure medication and has low blood volume. Any clues? ...My father has been sick for a while now. About a month, it started with fever and weakness ... View answer

Answered by : Dr. Ramakant ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills

Dr. Saumya Mittal MD

can cause it. but thats rare